MathSciNet Relay Station
MathSciNet bibliographic data
MR1943107 (2004i:34200) 34K20 (34K60 92D25 92D40)
Mukherjee, Debasis Permanence and global attractivity for facultative mutualism system with delay. Math. Methods Appl. Sci. 26 (2003), no. 1, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement